MAUDE Adverse Event Report: Medacta International SA Quadra H femoral stems; QUADRA "H" Short neck, cem.less, lat., HAP S.1

Medacta International SA Quadra H femoral stems; QUADRA "H" Short neck, cem.less, lat., HAP S.1
Model Number 01.12.31SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed due to stem loosening about 1 year and 2 months after the primary surgery.
 
Additional Manufacturer Narrative
Batch review performed on 13 august 2026 lot 2109716: (b)(6) items manufactured and released on 24-nov-2021.Expiration date: 04-nov-2026.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
Quadra H femoral stems
Common Device Name
QUADRA "H" Short neck, cem.less, lat., HAP S.1
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50474969
Report Number3005180920-2026-00876
Device Sequence Number10395931
Product Code JDI
UDI-Device Identifier07630030802713
UDI-Public07630030802713
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.31SN
Device Lot Number2109716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight195 LB
Patient RaceWhite